RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 477–487 (Mi mz9906)  

Free ordered modules

A. V. Mikhalev, M. A. Shatalova

M. V. Lomonosov Moscow State University

Abstract: We establish the necessary and sufficient condition on a partially ordered set $\mathrm{S}$ such that a free ordered $\mathrm{R}$-module ($\mathrm{R}$ is a linearly ordered ring without divisors of zero) over the set $\mathrm{S}$ is $\mathrm{o}$-isomorphic with a free ordered $\mathrm{R}$-module over a trivially ordered set.

Full text: PDF file (1283 kB)

English version:
Mathematical Notes, 1972, 12:4, 720–726

Bibliographic databases:

UDC: 519.4
Received: 26.06.1971

Citation: A. V. Mikhalev, M. A. Shatalova, “Free ordered modules”, Mat. Zametki, 12:4 (1972), 477–487; Math. Notes, 12:4 (1972), 720–726

Citation in format AMSBIB
\Bibitem{MikSha72}
\by A.~V.~Mikhalev, M.~A.~Shatalova
\paper Free ordered modules
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 477--487
\mathnet{http://mi.mathnet.ru/mz9906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=337722}
\zmath{https://zbmath.org/?q=an:0276.06015}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 720--726
\crossref{https://doi.org/10.1007/BF01093680}


Linking options:
  • http://mi.mathnet.ru/eng/mz9906
  • http://mi.mathnet.ru/eng/mz/v12/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020